Публикации

Generalized quadrature for solving singular integral equations of Abel type in application to infrared tomography

Статья в журнале
Sizikov V., Sidorov D.
Applied Numerical Mathematics. Vol.106. P.69-78.
2016
We propose the generalized quadrature methods for numerical solution of singular integral equation of Abel type. We overcome the singularity using the analytic computation of the singular integral. The problem of solution of singular integral equation is reduced to nonsingular system of linear algebraic equations without shift meshes techniques employment. We also propose generalized quadrature method for solution of Abel equation using the singular integral. Relaxed errors bounds are derived. In order to improve the accuracy we use Tikhonov regularization method. We demonstrate the efficiency of proposed techniques on infrared tomography problem. Numerical experiments show that it makes sense to apply regularization in case of highly noisy (about 10%) sources only. That is due to the known fact that Volterra equations of the first kind enjoy selfregularization property. © 2016 IMACS.

Библиографическая ссылка

Sizikov V., Sidorov D. Generalized quadrature for solving singular integral equations of Abel type in application to infrared tomography // Applied Numerical Mathematics. Vol.106. 2016. P.69-78. DOI: 10.1016/j.apnum.2016.03.004 http://www.sciencedirect.com/science/article/pii/S0168927416300344

Телефоны

основной    +7(3952) 500-646
приемная    +7(3952) 42-47-00
факс     +7(3952) 42-67-96
Смотреть справочник